# SDR VQIA2018F00018

- Difficulty date: January 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 5179
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CHEMICAL ODOR LIKE BURNED HYDRAULIC FLUID OR OIL COMBINATION DURING TAKEOFF AND DESCENT.   PERFORMED TSM 055000810831A, NO DEFECTS NOTED.
